# SDR CA991007006

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 574205
- Condition: Sticking
- Location: Mlg
- Part time: 4,334 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUNS IT WAS DISCOVERED THAT THE LANDING GEAR DOORS WOULD NOT CLOSE AND NOSE WHEEL STEERING WOULD NOT OPERATE.  LANDING GEAR SELECTOR VALVE FOUND STICKING.
